# SDR F3LA2023121800235

- Difficulty date: December 8, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N330FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08219
- Aircraft time: 18,592 hours, 8,317 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347213321500
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  CORROSION ON SEAT TRACK Y-765 AT FR66 REQUIRES REPLACEMENT AS PER A320 NEO SRM TASK 51-72-11 REV. 38.   PERFORMED REPLACEMENT OF SEAT TRACK -Y765 AT FR 66 AS PER A320 NEO SRM TASK 51-72-11 REV. 38.  MX ACTION IS ACCEPTABLE.
